DOI 10.1097/00006454-200211000-00029
Cerebral hemorrhage associated with vitamin K deficiency in congenital tuberculosis treated with isoniazid and rifampin.
Аннотация
We report a male infant with congenital tuberculosis who developed cerebral hemorrhage associated with vitamin K deficiency during treatment with isoniazid and rifampin. Despite an absence of risk factors for vitamin K deficiency, the severe hemorrhagic disorder occurred at 4 months of age. We speculate that vitamin K deficiency in the present case may have resulted from a synergic effect of antituberculosis agents and immaturity of vitamin K metabolism and/or its absorption.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.